# SDR AALA202307207319

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A320*
- Aircraft serial: 6337
- Aircraft time: 28,014 hours, 11,224 cycles
- Engine: Iae V2533A5
- Engine time: 72,888 hours, 27,601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD13930
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 26,053 hours, 7,680 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5QEC
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL. ON TAKEOFF ENGINE 1 EGT OVER LIMIT. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE # ENGINE LOW PRESSURE COMPRESSOR MASTER BLEED ACTUATOR PER TASK CARD 26T40075006 AND ACCOMPLISHED A SATISFACTORY HIGH POWER ASSURANCE TEST PER TASK CARD WITH NO DEFECTS NOTED.
